# SDR SIMA20140112003

- Difficulty date: January 12, 2014
- Submitted: January 13, 2014
- Operation: Air carrier
- Aircraft: N832AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145627
- Aircraft time: 28,478 hours, 23,670 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070009520
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING TAKEOFF ON FLIGHT 2898 CREW REPORTED RIGHT AFTER GEAR RETRACTION, ELEC BURNING SMELL STARTED, GOT MORE INTENSE DURING CLIMB OUT.  STRONGER ODOR IN COCKPIT & FRONT OF CABIN.  THE ACFT WAS REMOVED FROM SERVICE.  FOUND CAPTAIN'S FLASHLIGHT BATTERY HAD STRONG BURNING ODOR.  R & R CAPTAIN'S FLASHLIGHT ASSEMBLY IAW AMM 33-50-16, OPERATIONS CHECKED GOOD.
